MAUDE Adverse Event Report: ACCESS VASCULAR INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Suspected deep vein thrombosis (dvt) post midline placement.
 
Additional Manufacturer Narrative
(b)(6) (rn at (b)(6) healthcare) reported to avi two cases of suspected dvt on the same day using the same lot of product.As a result, avi is submitting two mdrs.(this mdr) is being reported for suspected dvt for a male patient post-midline placement.A midline had been inserted in the patient's left upper arm on (b)(6) 2022 at an inpatient facility and required removal on the same day.(b)(6) was not able to view the ultrasound report and therefore was not able to confirm suspicion of dvt.(b)(6) noted that he had tried different methods for hydration, rather than follow the provided ifu.(b)(6) (rn, avi clinical field director) reinforced the importance of utilizing the correct method for hydration.The lot history records for the following lots were reviewed and did not reveal any anomalies or deviations that could have contributed to the complaint issue: 10122101, 11042102, 12092103, 11162103, 12162105, 11242103.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
brian hanley
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key15474019
Report Number3015060232-2022-00003
Device Sequence Number2873538
Product Code FOZ
UDI-Device Identifier00850030354020
UDI-Public00850030354020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2023
Device Model NumberMID-141
Device Catalogue Number80004004
Device Lot Number11432076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale